# SDR DALA14010860964

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,740 hours, 46,541 cycles
- Engine: Pwa JT8D219
- Engine time: 48,558 hours, 35,397 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROX 120KTS DUE TO SUSPECTED COMPRESSOR STALL WITH EGT RISING TO 677 ON RT ENGINE.  MAINTENANCE FOUND METAL DEBRIS IN TAIL PIPE OF RT ENGINE.  THE RT ENGINE REPLACED IAW AMDS CARD 7100-4682RT.  LEAK & OPS CHECKED GOOD.
